# SDR DL72S992010

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK ON DUCT HOUSING SKIN AT PANEL 9524 RT SIDE.  REPAIR PER MM 54-30-0.
